# SDR SWAA2024082609805

- Difficulty date: July 6, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BEAR STRAP FORWARD GALLEY DOOR BS 290-296 BETWEEN S-8R AND S-9R AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.125 INCH 2024-420774<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 7 AND 8. THE DIGITAL CALIPER P/N 500-196-30 S/N A23352980 DUE DATE 14-FEB-25 WAS USED ON STEP 8;[02] TOOL USED ON STEP 11 AND 12 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[03] TOOL USED STEP 14 EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 60009161631 DUE DATE: 11-MAR-25;[04] TOOL USED DIGITAL BENCH P/N: 12R970;S/N: 121600012 DUE DATE: 05-SEP-24.;[05] TOOL USED BENCH SCALE PN:91847 SN: AE-409316 DUE DATE 29-JUN-25.;[06] REPAIRED FUSELAGE BEAR STRAP LOCATED BTW BS 277 TO BS 320 AND BTW STR 6R TO STR 11R FWD GALLEY DOORWAY IAW EA 24-153-01974-WIP1; EA 24-153-01974 AND B737-700 SRM 53-10-01-2R-6 REPAIR 6; SEE INDIVIDUAL SIGNS OFF BELOW.;[07] REPAIRED FUSELAGE BEAR STRAP LOCATED BTW BS 277 TO BS 320 AND BTW STR 6R TO STR 11R FWD GALLEY DOORWAY IAW EA 24-153-01974-WIP1; EA 24-153-01974 AND B737-700 SRM 53-10-01-2R-6 REPAIR 6; RII; SEE INDIVIDUAL SIGNS OFF BELOW.
